# SDR AUS20031261

- Difficulty date: October 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747-48E
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED IN UPPER FORWARD CORNER OF LOWER AFT CARGO DOOR CUTOUT FASTENER HOLE. CRACK WAS FOUND IN NR 1 FASTENER HOLE AT THE 6 O'CLOCK POSITION WITH A LENGTH GREATER THAN 1.01MM (0.040IN). FOUND DURING INSPECTION IAW AD/B747/293 AND EI 747-053-017R01.
